Capacitary measures for completely monotone kernels via singular control


Alfonsi, Aurélien ; Schied, Alexander


DOI: https://doi.org/10.1137/120862223
URL: http://epubs.siam.org/doi/10.1137/120862223
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: SIAM Journal on Control and Optimization
Volume: 51
Issue number: 2
Page range: 1758-1780
Place of publication: Philadelphia, Pa.
Publishing house: Soc. for Industrial and Applied Mathematics
ISSN: 0363-0129 , 0036-1402
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Alfonsi, Aurélien ; Schied, Alexander (2013) Capacitary measures for completely monotone kernels via singular control. SIAM Journal on Control and Optimization Philadelphia, Pa. 51 2 1758-1780 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item